MathSciNet Relay Station
MathSciNet bibliographic data
MR870602 (88h:05083) 05C80 (60C05)
Karoński, Michał; Ruciński, Andrzej Poisson convergence and semi-induced properties of random graphs. Math. Proc. Cambridge Philos. Soc. 101 (1987), no. 2, 291–300.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement